| Model Number |
RD1300-10 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A distributor in colombia reported via a fisher & paykel healthcare (f&p) field representative that the peep valve of the rd1300-10 neopuff t-piece circuit was not moving.There was no reported patient involvement.
Additional Manufacturer Narrative
(b)(6).Method: the subject device, rd1300-10 neopuff t-piece circuit was returned to fisher & paykel healthcare (f&p) new zealand for evaluation.Our investigation is thus based on the evaluation of the returned device, information provided by the distributor, and our knowledge of the product.Results: visual inspection of the subject device has revealed that the threads on the positive end-expiratory pressure port adaptor was deformed causing the adaptor cap (t-piece cap) to not rotate as intended.Conclusion: we are unable to confirm the cause of the reported event.The rd1300-10 neopuff t-piece circuit is a single use breathing circuit intended to provide ventilatory support to neonates and infants with respiratory insufficiency.The device is designed to connect to the f&p neopuff t-piece resuscitator or any other gas-powered resuscitator compliant to (b)(4).
Event or Problem Description